MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY SYSTEM 5000, SYMBOLS FRONT PANEL, INTERNATIONAL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY SYSTEM 5000, SYMBOLS FRONT PANEL, INTERNATIONAL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 60-8005-002
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet returned.
 
Event or Problem Description
The sales representative reported on behalf of the customer, that the 60-8005-002, system 5000, symbols front panel, international was being used on (b)(6) 2024 during a skin tissue removal procedure when it was reported ¿after 10 minutes of use, with the handpieces and dispersive electrodes connected a loud holes starts.Cut and coag start on their own.Error 112 appears on the display, turned it on and off and changed accessories, but it kept repeating several times.¿.Further assessment questioning found that the procedure was completed "by replacing the new conmed generator with an old valleylab generator still supplied to the o.R.".There was no report of injury, medical intervention, or extended hospitalization to the patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
The sales representative reported on behalf of the customer, that the 60-8005-002, system 5000, symbols front panel, international was being used on (b)(6) 2024 during a skin tissue removal procedure when it was reported ¿after 10 minutes of use, with the handpieces and dispersive electrodes connected a loud holes starts.Cut and coag start on their own.Error 112 appears on the display, turned it on and off and changed accessories, but it kept repeating several times.¿.Further assessment questioning found that the procedure was completed "by replacing the new conmed generator with an old valleylab generator still supplied to the o.R." there was no report of injury, medical intervention, or extended hospitalization to the patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Reported event of ¿cut and coag start on their own¿ was unconfirmed; however, error 112 was found during evaluation.The preventative maintenance was not overdue, and additional problems were found.The unit was tested per ip and passed all requirements.This is a linvatec unit and needs a request from engineering to replace from -002 to -001.During evaluation it was also found that the bezel is moving.The u type fasteners and black screw were replaced to fix the bezel movement.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.The service history was reviewed, and no prior data was found.(b)(4).Per the instructions for use, the user is advised that status/alarm indicator: indicates the status of a single dispersive electrode when the single dispersive electrode is connected to the esu.This status indicator will flash red prior to connection of any dispersive electrode.This status indicator will illuminate steady green after a single dispersive electrode is acceptably connected to the esu.Warning: the single dispersive electrode status/alarm indicator does not provide any indication of the contact quality between the single dispersive electrode and the patient.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
SYSTEM 5000, SYMBOLS FRONT PANEL, INTERNATIONAL
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key19277756
Report Number3007305485-2024-00069
Device Sequence Number7669065
Product Code GEI
UDI-Device Identifier10653405040200
UDI-Public(01)10653405040200(11)231130
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K020186
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-8005-002
Device Lot Number23481849
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic